# SDR IPXA2023081793948

- Difficulty date: July 21, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75062
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*** MAJOR REPAIR *** R/H WING FUEL TANK AT THE UPPER STRINGER #6 HAS A CRACKED BETWEEN STA XORS=981, XORS=1013 .REPAIRED CRACKED UPPER STRINGER #6 AT THE R/H WING FUEL TANK AT STA XORS=981, XORS=1013 IAW VTSAA EA 011-5710-01-B0051 I/R, UPS EO MD11-5710-87790-A DATED 08/16/23 AND FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 08/15/23 (MAJOR)
